# SDR CA970311086

- Difficulty date: January 31, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 11,772 hours
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Combustion Liner
- Condition: Damaged
- Location: Heater
- Component: Combustion Can, Allsn, 6870992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MECHANICAL DAMAGE FROM SCAVANGE HOSE USED IN CASEY HEATER.  THE WIRE BRAIDING HAD WORN A DEEP GROOVE IN OUTER CAN WHICH REQUIRES A PATCH REPAIR.
